MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 5FR DL POWERMIDLINE MAX KIT W/GUARDIVA; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 5FR DL POWERMIDLINE MAX KIT W/GUARDIVA; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Catalog Number P4255108DG
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of rebw0645 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Facility reported to the sales rep that during the procedure the healthcare professional was unable to thread the catheter as it appeared to be occluded.The procedure was stopped, device removed and a new kit was opened to complete the procedure.No harm to the patient.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint that the catheter could not be threaded over the guidewire was confirmed and the cause was determined to be supplier related.One 5fr d/l powermidline and one guidewire were returned for investigation.A functional test revealed that the guidewire would not pass through the lumen with the red connector.Material from the molding process was obstructing a portion of the lumen with the red connector.The sample was forwarded to the manufacturing facility for further review.Reynosa evaluation: the complaint for ¿catheter appeared to be occluded¿ is confirmed as supplier related.According to the microscopic evaluation an occlusion caused by silicon was found in the molded bifurcation area.A lot history review (lhr) of rebw0645 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
5FR DL POWERMIDLINE MAX KIT W/GUARDIVA
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7170222
Report Number3006260740-2018-00002
Device Sequence Number1173682
Product Code PND
UDI-Device Identifier00801741129384
UDI-Public(01)00801741129384
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K162900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP4255108DG
Device Lot NumberREBW0645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2017
Event Location Hospital
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer05/30/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1